Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1201 to 1260 of 1829

1201
Open conditions for infinite multiplicity eigenvalues on elliptic curves

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF ALGEBRA, v.299, no.2, pp.707 - 713, 2006-05

1202
Optimal consumption and portfolio selection problem with downside consumption constraints

Shin, Yong Hyun; Lim, Byung Hwa; Choi, UJinresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.188, no.2, pp.1801 - 1811, 2007-05

1203
Optimal convergence analysis of an immersed interface finite element method

Chou, So-Hsiang; Kwak, Do Youngresearcher; Wee, K. T, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.2, pp.149 - 168, 2010-08

1204
OPTIMAL DESIGN AND ANALYSIS OF A TWO-HOP RELAY NETWORK UNDER RAYLEIGH FADING FOR PACKET DELAY MINIMIZATION

Cho, Hong-Il; Hwang, Gang-Ukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.7, no.3, pp.607 - 622, 2011-08

1205
OPTIMAL DESIGN FOR DYNAMIC SPECTRUM ACCESS IN COGNITIVE RADIO NETWORKS UNDER RAYLEIGH FADING

Cho, Hyen-Je; Hwang, Gang-Ukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.8, no.4, pp.821 - 840, 2012-11

1206
Optimal Design for One-Dimensional ALOHA Ad Hoc Networks Based on Stochastic Geometry

Lee, Seung Hee; Hwang, Gang-Ukresearcher, INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS, 2015

1207
Optimal estimates for the electric field in two dimensions

Ammari, H; Kang, H; Lee, H; Lee, J; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.88, no.4, pp.307 - 324, 2007-10

1208
Optimal investment and consumption decision of a family with life insurance

Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, INSURANCE MATHEMATICS & ECONOMICS, v.48, no.2, pp.176 - 188, 2011-03

1209
Optimal investment, consumption and retirement choice problem with disutility and subsistence consumption constraints

Lim, Byung Hwa; Shin, Yong Hyun; Choi, UJinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.345, no.1, pp.109 - 122, 2008-09

1210
Optimal packings of bounded degree trees

Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.12, pp.3573 - 3647, 2019-10

1211
Optimal Policies with a Loss Risk and a Higher Borrowing Rate

Ho-Seok Lee; Choi, UJinresearcher, INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, v.3, no.30, pp.1481 - 1497, 2008

1212
Optimal portfolio, consumption and retirement decision under a preference change

Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.355, no.2, pp.527 - 540, 2009-07

1213
Optimal Stopping of Active Portfolio Management

Kyoung Jin Choi; Hyeng Keun Koo; Kwak, Do Youngresearcher, ANNALS OF ECONOMICS AND FINANCE, v.5, pp.93 - 126, 2004-05

1214
Optimal throughput analysis of multiple channel access in cognitive radio networks

Park, Sangdon; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, ANNALS OF OPERATIONS RESEARCH, v.277, no.2, pp.345 - 370, 2019-06

1215
OPTIMIZATION ALGORITHM FOR RECONSTRUCTING INTERFACE CHANGES OF A CONDUCTIVITY INCLUSION FROM MODAL MEASUREMENTS

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, MATHEMATICS OF COMPUTATION, v.79, pp.1757 - 1777, 2010-07

1216
Optimization problems in the simulation of multifactor portfolio credit risk

Kang, Wanmoresearcher; Lee, K, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.777 - 784, 2006

1217
Optimized first-order methods for smooth convex minimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., MATHEMATICAL PROGRAMMING, v.159, no.1-2, pp.81 - 107, 2016-09

1218
Optimizing the Efficiency of First-Order Methods for Decreasing the Gradient of Smooth Convex Functions

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.188, no.1, pp.192 - 219, 2021-01

1219
OR Forum-Design of Risk Weights

Glasserman, Paul; Kang, Wanmoresearcher, OPERATIONS RESEARCH, v.62, no.6, pp.1204 - 1220, 2014-11

1220
Orbital stability of solitary waves for derivative nonlinear Schrodinger equation

Kwon, Soonsikresearcher; Wu, Yifei, JOURNAL D ANALYSE MATHEMATIQUE, v.135, no.2, pp.473 - 486, 2018-06

1221
ORTHOGONAL COLORINGS OF THE SPHERE

Holmsen, Andreasresearcher; Lee, Seunghun, MATHEMATIKA, v.62, no.2, pp.492 - 501, 2016

1222
Orthogonal functions satisfying a second-order differential equation

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.153, no.1-2, pp.283 - 293, 2003-04

1223
Orthogonal polynomial eigenfunctions of second-order partial differerential equations

Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.353, no.9, pp.3629 - 3647, 2001

1224
Orthogonal polynomial solutions of linear ordinary differential equations

Everitt, WN; Kwon, Kil Hyunresearcher; Littlejohn, LL; Wellman, R, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.85 - 109, 2001-08

1225
Orthogonal polynomial solutions of spectral type differential equations: Magnus conjecture

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF APPROXIMATION THEORY, v.112, no.2, pp.189 - 215, 2001-10

1226
Orthogonal polynomials in two variables and second-order partial differential equations

Kim, YJ; Kwon, Kil Hyunresearcher; Lee, JK, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.82, no.1-2, pp.239 - 260, 1997

1227
Orthogonal polynomials relative to linear perturbations of quasi-definite moment functionals

K. H. KWONresearcher; D. W. LEE; J. H. LEE, 대한수학회보, v.36, no.3, pp.543 - 564, 1999-06

1228
Orthogonality of linear combinations of two orthogonal polynomial sequences

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.109 - 122, 2001-12

1229
ORTHOGONALIZING WEIGHTS OF TCHEBYCHEV SETS OF POLYNOMIALS

Kwon, Kil Hyunresearcher; KIM, SS; HAN, SS, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.24, pp.361 - 367, 1992-07

1230
Orthotropic conductivity reconstruction with virtual-resistive network and Faraday's law

Lee, Min-Gi; Ko, Min-Su; Kim, Yong-Jungresearcher, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.39, no.5, pp.1183 - 1196, 2016-04

1231
Oversampling Expansion in Wavelet Subspaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E94A, no.5, pp.1184 - 1193, 2011-05

1232
P-2-reducing and toroidal Dehn fillings

Jin, Gyo Taekresearcher; Lee, S; Oh, S; Teragaito, M, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.134, no.2, pp.271 - 288, 2003-03

1233
p-adic interpolating function associated with Euler numbers

Kim, T; Kim, D; Koo, JaKyungresearcher, JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v.14, no.2, pp.250 - 257, 2007-04

1234
Packet level performance analysis of a packet scheduler exploiting multiuser diversity

Hwang, Gang Ukresearcher; Ishizaki, F, TELECOMMUNICATION SYSTEMS, v.45, no.2-3, pp.249 - 258, 2010-10

1235
Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, Michael, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

1236
Parameterizations of 1-bridge torus knots

Choi, DH; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.12, no.4, pp.463 - 491, 2003-06

1237
Parametric fractional imputation for missing data analysis

Kim, Jae Kwangresearcher, BIOMETRIKA, v.98, no.1, pp.119 - 132, 2011-03

1238
Parametric fractional imputation for mixed models with nonignorable missing data

Yang, Shu; Kim, Jae Kwangresearcher; Zhu, Zhengyuan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.339 - 347, 2013

1239
Parametric fractional imputation for nonignorable missing data

Kim, Ji Young; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.291 - 303, 2012-09

1240
Partial differential equations having orthogonal polynomial solutions

Kim, YJ; Kwon, Kil Hyunresearcher; Lee, JK, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.239 - 253, 1998-11

1241
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

1242
Partitioning H-minor free graphs into three subgraphs with no large components

Liu C.-H.; Oum, Sang-ilresearcher, Electronic Notes in Discrete Mathematics, v.49, pp.133 - 138, 2015-11

1243
Partitions of bipartite numbers

Kim, JK; Hahn, Sang-Geunresearcher, GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78, 1997

1244
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

1245
Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.106, no.3, pp.477 - 511, 2016-09

1246
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

1247
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

1248
Penalized expectile regression: an alternative to penalized quantile regression

Liao, Lina; Park, Cheolwooresearcher; Choi, Hosik, ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.71, no.2, pp.409 - 438, 2019-04

1249
Penalized regression models with autoregressive error terms

Yoon, Young Joo; Park, Cheolwooresearcher; Lee, Taewook, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.83, no.9, pp.1756 - 1772, 2013-09

1250
Per-node throughput and fairness analysis of IEEE 802.11 wireless networks with hidden nodes

Lee, Myungwoo; Hwang, Gangukresearcher; Roy, Sumit, PERFORMANCE EVALUATION, v.87, pp.60 - 73, 2015-05

1251
Perfect Matchings in Claw-free Cubic Graphs

Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.18, no.1, 2011-03

1252
Performance analysis of M-QAM scheme combined with multiuser diversity over Nakagami-m fading channels

Kim, Y; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.57, no.5, pp.3251 - 3257, 2008-09

1253
Performance analysis of packet data buffer in CDMA2000 radio access network supporting VPOP (Voice Preference Over Packet Data)

Chang, Y; Hwang, Gang Ukresearcher; Lee, Y, ELECTRONICS LETTERS, v.39, no.16, pp.1212 - 1214, 2003-08

1254
Performance analysis of single source and single relay cooperative ARQ protocols under time correlated Rayleigh fading channel

Cho, Hong-Il; Lee, Chan-Yong; Hwang, Gang-Ukresearcher, PERFORMANCE EVALUATION, v.68, no.5, pp.395 - 413, 2011-05

1255
Performance analysis of the DAR(1)/D/c priority queue under partial buffer sharing policy

Hwang, Gang Ukresearcher; Choi, BD, COMPUTERS & OPERATIONS RESEARCH, v.31, no.13, pp.2231 - 2247, 2004-11

1256
Performance Analysis of the ertPS Algorithm and Enhanced ertPS Algorithm for VoIP Services in IEEE 802.16e Systems

Bong Joo KIM; Hwang, Gang Ukresearcher, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E92B, no.6, pp.2000 - 2007, 2009-06

1257
Performance Analysis of The Ranging Process in Fixed and Mobile Broadband Wireless Access Systems based on OFDMA

Hwang, Gang Ukresearcher; Gang Uk Hwang; Yutae Lee, WSEAS TRANSACTIONS ON COMMUNICATIONS, v.4, no.10, pp.989 - 993, 2005-07

1258
Performance Modeling and Analysis of Broadcast Packets in Vehicular Ad Hoc Networks

Kim, Jaedeok; Hwang, Gangukresearcher, JOURNAL OF SYSTEMS SCIENCE AND SYSTEMS ENGINEERING, v.28, no.2, pp.211 - 223, 2019-04

1259
Performance modeling and analysis of IEEE 802.15.4 slotted CSMA/CA protocol with ACK mode

Lee, Chan-Yong; Cho, Hong-Il; Hwang, Gang-Ukresearcher; Doh, Yoon-Mee; Park, No-Seong, AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, v.65, no.2, pp.123 - 131, 2011-02

1260
Performance of correlated queues: the impact of correlated service and inter-arrival times

Hwang, Gang Ukresearcher; Sohraby, K, PERFORMANCE EVALUATION, v.55, no.1-2, pp.129 - 145, 2004-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0